# SDR G6OA033

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, NR 1 ENGINE FORWARD MOUNT WAS FOUND SLIGHTLY SEPARATED.  FURTHER INVESTIGATION FOUND NUT/BOLT LOOSENED FROM EACH OTHER WHICH ALLOWED THE MOUNTING BRACKET TO SEPARATE.  INSPECTED AND RE-WORKED PER EO 99-5415-026. RE-INSTALLED ENGINE, PERFORMED LEAK CHECKS AND POWER ASSURANCE RUN IAW JC105 AND MM 71-06-00.  (X)
